# SDR CNMA20090124

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WOULD NOT PASS TEST.  EMERG LIGHT BATTERY PACK POS "OVERWING" REPLACED AND TESTED IAW AMM 33-50-00,  PASSED OK.
